Graphs with multiple sheeted pluripolar hulls

Tom 88 / 2006

Evgeny Poletsky, Jan Wiegerinck Annales Polonici Mathematici 88 (2006), 161-171 MSC: Primary 32U15; Secondary 32D15. DOI: 10.4064/ap88-2-6

Streszczenie

We study the pluripolar hulls of analytic sets. In particular, we show that hulls of graphs of analytic functions can be multiple sheeted and sheets can be separated by a set of zero dimension.

Autorzy

  • Evgeny PoletskyDepartment of Mathematics
    215 Carnegie Hall
    Syracuse University
    Syracuse, NY 13244, U.S.A.
    e-mail
  • Jan WiegerinckKorteweg–de Vries Institute for Mathematics
    University of Amsterdam
    Plantage Muidergracht 24
    1018 TV Amsterdam, The Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek